# SDR CA110530013

- Difficulty date: May 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Propeller: Hamstd 2D30
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: NPS8302
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER COUNTERWEIGHT BEARING CRACKED.  CAUSING ABNORMAL WEAR OF INNER COUNTERWEIGHT BEARING.
